ALERT: Increase in “multiple” opioid overdose events in Southeast and Central Michigan, including Washtenaw County (2/27/22 - 3/5/22 emergency medical service data). A multiple event is when two or more people overdose at the same time & place. These events may be an indication of drugs laced with sythentic substances and/or people taking more than one substance at a time (knowingly or unknowingly).
- If you need help, call CARES 24/7 at 734-544-3050 or see treatment options www.washtenaw.org/opioids
- Be aware of the possibility of contamination. Recreational drugs may be laced with opioids or other substances. Examples include cocaine and heroin that has fentanyl or xylazine added & counterfeit tablets containing fentanyl, xylazine, methamphetamine, etc.
- Get access to naloxone. Know how to use it https://bit.ly/WCnaloxone
- Never use alone
- Go slow
- Only use with people you know and products you know